# SDR LR7A9822

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: 3734401L
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND CRACKED TANG AT HSS 180.0.  DAMAGE AREA CLEANED UP AND TANG REPLACED WITH LS30661 EXTRUSION.
